Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Increasing fat around belly. Any tips to reduce it ?

Hi.iam just 23 years old and iam working in software cmpany.nw a days fat is increasing aroungd my can u pls tel me sme tip so that i can reduce my fat rather than afterwards.Iam thinking that from mrng to evening iam sitting before system so this is one of the reason and i wont drink so much water is this r da reasons for my fat?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
you are facing the problem which is very commonly seen, who have sitting jobs and have no time to exercise. very importantly abdominal weight is scientifically co-related to lifestyle diseases like hypertension, diabetes to name a few; this is very much a cause for concern. making appropriate changes in eating habits and maintaining smaller time intervals in the meal would definitely prove beneficial.
also high stress levels and disturbed sleep patterns are related to belly fat deposition.
Live Healthy
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor